# SDR EWKA2012040601

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N6652A
- Make and model: Beech 58
- Aircraft serial: TH1045
- Aircraft time: 10,097 hours
- Engine: Cont IO520C
- Engine time: 4,531 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649859
- Part serial: D169302N
- Condition: Cracked
- Location: Rt Engine
- Part time: 4,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKSHAFT CRACKED AT PROPELLER FLANGE IN THE RADIUS.  CRACK WAS IN A V SHAPE.  ONE SIDE LINE WAS ABOUT 4 INCHES AND THE OTHER WAS ABOUT 3 INCHES.
